# SDR AALA202105116578

- Difficulty date: May 3, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 31,581 hours, 11,834 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367161300000
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATION FOUND ON FLOOR PANEL 241AF, MEASURING L= 21 INCH, W= 10 INCH, AT FR35 AND Y254. REPLACED FLOOR PANEL 241AF REF A321 SRM 53-02-00-300-011 & IRM 9701 REV K.
